# SDR QXEA200501275

- Difficulty date: October 3, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 10,343 hours, 10,929 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YEG FLIGHT NR 2315, PRESSURIZATION NEVER OCCURRED ABOVE 0.5 PSI DIFFERNTIAL. BLEED AIR OK, MANUAL PRESS WOULD NOT PRESSURIZE EITHER.  MTX PERFORMED OPERATIONAL CHECK OF AUTO PRESSURIZATION CONTROL FAULT INDICATION IAW AMM TASK 21-31-00-710-802. OPS CHECKS OK. PERFORMED FUNCTIONAL TEST OF PRESSURIZATION SYSTEM IAW AMM TASK 21-31-00-720-801.  OPS CHECK OK.  UNABLE TO DUPLICATE FAULT.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
